MathSciNet Relay Station
MathSciNet bibliographic data
MR2034485 60J25 (60K35 82B41)
Landim, C.; Quastel, J.; Salmhofer, M.; Yau, H.-T. Superdiffusivity of asymmetric exclusion process in dimensions one and two. Comm. Math. Phys. 244 (2004), no. 3, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement